Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9117
Title: Comparative study of two and three level ADI methods for parabolic equations with a mixed derivative
Authors: Iyengar S.R.K.
Jain M.K.
Published in: International Journal for Numerical Methods in Engineering
Abstract: ADI difference schemes of two and three levels for the parabolic equations with a mixed derivative have been derived. Using the stability analysis and the principal part of the truncation error, a difference formula with minimum truncation error has been found. Comparative study of the two and three level formulas has been made through two examples, one with constant coefficients and another with variable coefficients. Copyright © 1976 John Wiley & Sons, Ltd
Citation: International Journal for Numerical Methods in Engineering (1976), 10(6): 1309-1315
URI: https://doi.org/10.1002/nme.1620100610
http://repository.iitr.ac.in/handle/123456789/9117
Issue Date: 1976
ISSN: 295981
Author Scopus IDs: 7202157130
56226587200
Author Affiliations: Iyengar, S.R.K., Department of Mathematics, Indian Institute of TEchnology, New Delhi, India
Jain, M.K., Department of Mathematics, Indian Institute of TEchnology, New Delhi, India
Corresponding Author: Iyengar, S.R.K.; Department of Mathematics, Indian Institute of TEchnology, New Delhi, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.